Discussions By Condition: I cannot get a diagnosis.

ok, female (menstrual?) problem here! (Guys may wanna close your eyes!)

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • April 6, 2009
  • 00:46 AM

I am not sure if anyone can help but here goes:

For the past 6 months, I have had a really wierd discharge, (its pale brown and like a stringy mucas- really gross!) it happens about 2 or 3 times a month, about a week after my period (which are irregular but not drasticly so).

At first I thought it was my period, just a mild one, I wore a towel- even used a tampon, but nothing.

The whole thing got heavier last month and did look like a period, but nothing there- only a tiny tiny amount and normally my periods are really really heavy. The mystery 'period' went away as soon as it started- nothing was there after changing my underware. I went to my doctors who asked if I was sexually active- nope, so she didn't do any tests other then the urine test which turned out negative, and said "it will all go away/its normal/many women have this" I beg to differ! but she wasn't having any of it.

It got worse as I say (heavier and looked more like a period), but she still doesn't want to do anything. All the doctors in my surgery are the same so I did get a second opinion who begrudginly has forwareded me to a hospital for a test, but just wondered if anyone has anything similar? or any insight into what this could be?

Just to add, I am a very healthy weight, (BMI 23) very physically active (Gym 5 days a week cardio) and eat/drink very healthily (probably too healthily- I don't do refined foods full stop!).

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?